# SDR SCNA97253

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON FLOOR SUPPORT AT STATIONS 344 TO 380, LBL 10 TO RBL 22.  INSTALLED REPAIR IAW B727 SRM 53-10-8, 51-30-2, AND 51-20-1.
